# SDR C2XA06RI005

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 19,055 hours, 14,471 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2512 - RIC - AFTER TAKEOFF, BAG DOOR OPEN ILLUMINATED. AC RETURNED.  MX RELEASED AC IAW MEL 52-70-00/C. ON 08/26/2006, MX CHECKED DOOR ADJUSTMENT, CLEANED UP DOOR SWITCHES. OPERATIONAL CHECK WAS PERFORMED SUCCESSFULLY. MEL WAS CLEARED AND AC WAS APPROVED TO RETURN TO SERVICE.
